SIGN UP

Amlodipine.

Avatar Image
jacpinetree17 | 23:03 Sat 16th Mar 2019 | Body & Soul
4 Answers
Hi Suad. Seen a nurse. Cudnt get app with Doc. B.p. is normal on 40mg Lisinepril. Been taken off Amlodipine all together. Not taken that drug no more. The nurse dusnt understand why i was put on it at night. Ankles are normal. I feel a lot better without it. Just have to have a blood test next wk for kidneys because higher medication. Thanks hun. Jpt. X

Answers

1 to 4 of 4rss feed

Best Answer

No best answer has yet been selected by jacpinetree17. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Good news Jac - Sqad will appreciate the update.
Well done....looks good to me....and feed back much appreciated.
Good to hear that you are better after medication.

1 to 4 of 4rss feed

Do you know the answer?

Amlodipine.

Answer Question >>